# SDR MWEA040130

- Difficulty date: August 5, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,613 hours, 43,041 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 593600417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION ON LOWER FUSELAGE BETWEEN STA 769 TO STA 807 IN THE AREA OF RT LOWER WING TO FUSELAGE FILLET RUB STRIP AT LONGERON RT 29 AND RT 28.  FABRICATED AND INSTALLED DOUBLER.
